# SDR SWIA2019122647112

- Difficulty date: November 26, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 42,794 hours, 36,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CROSSBEAM/STRAP AT BS 559 FROM LT EDGE MEMBER, SILL TO LBL 27 HAD CORROSION.   REMOVED AND INSTALLED A NEW SERVICEABLE CROSSBEAM STRAP AT BS.559 IAW DWG. PERFORMED PRESSURE CHECK IAW AMM. PRESSURE CHECKED GOOD.  PERFORMED OPS TEST OF THE MLG OVERHEAT DETECTION AND WARNING SYSTEM IAW AMM. OPS TESTED GOOD.
